On the full periodicity kernel for one-dimensional maps

M. Carme Leseduarte, Jaume Llibre

Sortida de recercaRecercarevisió per companys

3 Cites (Scopus)

Resum

Let ∝ be the topological space obtained by identifying the points 1 and 2 of the segment [0, 3] to a point. Let ∞ be the topological space obtained by identifying the points 0, 1 and 2 of the segment [0, 2] to a point. An ∝ (respectively ∞) map is a continuous self-map of ∝ (respectively ∞) having the branching point fixed. Set E ∈ {∝, ∞}. Let f be an E map. We denote by Per(f) the set of periods of all periodic points of f. The set K ⊂ ℕ is the full periodicity kernel of E if it satisfies the following two conditions: (1) if f is an E map and K ⊂ Per(f), then Per(f) = ℕ; (2) for each k ∈ K there exists an E map f such that Per(f) = ℕ \ {k}. In this paper we compute the full periodicity kernel of ∝ and ∞.
Idioma originalEnglish
Pàgines (de-a)101-126
RevistaErgodic Theory and Dynamical Systems
Volum19
Número d'incidència1
DOIs
Estat de la publicacióPublicada - 1 de gen. 1999

Empremta digital Navegar pels temes de recerca de 'On the full periodicity kernel for one-dimensional maps'. Junts formen una empremta única.

Citeu això